# SDR 2001FA0000188

- Difficulty date: August 10, 2001
- Submitted: August 11, 2001
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A4A
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103572101
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NEW SWITCH WAS INSTALLED TO COMPLY WITH AD 76-07-12.  THE NEW SWITCH WOULD NOT ENERGIZE THE STARTER CONTACTOR.  A SECOND SWITCH WAS ORDERED.
